Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Frequent urination. USG done. Taking Olmesartan, Amlodipine, Glimepiride, Glucophage. Can I take Flotral with existing medications?

Thanks ,Recently, I got my USG done which shows the wt of prostrate as 40 gms compared to normal 20 gms. I am 72 years old male and taking Olmesartan 40mg daily for control of BP in addition to 5mg daily Amlodipine . In addition I take glimpiride 1mg once plus Gycophage 500mg two times per day for the control of diabetes. Under these conditions would you advice to take Flotral 10mg also for my frquent urinations particularly in nights every two hourly/ Please advise Thanks Jai Mittal YYYY@YYYY
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Your prostate gland is quite big , so you should see a urologist and get treated accordingly.You have not mentioned your B.P. and blood sugar levels. I would advice you to keep your B.P. and blood sugar levels under tight control which will help reduce your urination problem too.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor